# SDR GAIA98109

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Cable
- Part number: 4913801BS25124
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KHA - FLT 1211 - YIP-MMLO - AFTER TAKEOFF FROM YIP THE FLIGHT CREW FOUND THE LANDING GEAR DID NOT RETRACT WITH THE GEAR HANDLE UP.  THE CREW ELECTED TO RETURN TO YIP AND MADE AN UNEVENTFUL LANDING.  INVESTIGATION FOUND THE LANDING GEAR BY-PASS HANDLE CABLE OFF A PULLEY KEEPING THE LANDING GEAR CONTROL VALVE FROM FULLY RETURNING TO THE NORMAL POSITION.  THE CABLE WAS REINSTALLED ON THE PULLEY AND THE LANDING GEAR WAS OPS CHECKED SEVERAL TIME WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
